Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

Just recently I was diagnosed with pco-syndrome. My symptoms are:

- acne

- diffuse hair loss

- irregular menstrual cycle

A gynaecologist did an ultrasound on me and confirmed my suspicions, I have pcos.

Now basically she said there's not much you can do, except go on birth control. The thing is, I have been on birth control (diane35) for 3 years, and although it helped my acne a little, the hair loss started while I was on it. I've been off it for a year now, and my hair stayed the same (not worse, nor better).

I'm also on accutane now and I've been on it for almost 2 months and my skin is definitely improving, but i wonder if it's more likely to come back after the treatment, because of pcos. Does anyone here took accutane while having pcos?

And I've read some things about a low carb diet, does that really help with the symptoms? Oh do i love carbs...

Would love to hear some experiences :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×